... start off i am on 20mg a day of methadone and have been for one year, recently the last few weeks i have been managing to over take my medication form 40 to 60mgs each day now when i take 20mgs only i am feeling sick..so how do i get back down to 20 milligrams a day and how long would it take?? and if possible a way to do it with out feeling so crappy, thanks for your time=]
Yea methadone is a med you don't wanna mess with. The only way to do so wit out feeling crapy is to reduce slowley. Start by taking 50 for 5 days and reduce that by 10 percent every 5 days. 10 percent of the dose your taking at that time. Now it gets a little tricky once you get below 50 for some people so if you find your having a hard time you may have to reduce by 5percent instead or even lower while your on the lower dose! It takes time, and isn't always fun but determined people do it!
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Apr 2010 • 5 answers
Posted 10 Jul 2010 • 4 answers
Posted 2 Jan 2011 • 4 answers
Posted 6 Apr 2011 • 1 answer
Posted 24 Oct 2011 • 4 answers